# SDR QXEA9600282

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 869701
- Condition: Malfunctioning
- Location: Left Rear Exit
- Component: Eldec
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT REAR EMERGENCY EXIT DOOR WARNING CAS MESSAGE INFLIGHT AT 17,000 FT.  LIGHT WENT OUT AT 4.50 CABIN PSID.  PROXIMITY SENSOR REPLACED AND ADJUSTED IAW MAINT MANUAL, WARNING SYSTEM OPS CHECKED GOOD.
